# SDR ASAA0580451

- Difficulty date: August 8, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434129
- Condition: Dented
- Location: Fs 254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FUSELAGE SKIN DENTED.  COLD-WORKED DENT.  INSTALLED REPAIR DOUBLER.  (M)
